# SDR SWIA95608

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: K0039
- Condition: Failed
- Location: Auto Feather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT PROP FEATHERED ON TAKEOFF ROLL. REMOVED AND REPLACED K0039 AND K0161 RELAYS WITH A NEW UNIT, AUTO FEATHER TESTS GOOD, GROUND RAN ENGINE TO TAKEOFF POWER, OPS CKS NORMAL.
